# SDR SWAA2018082724591

- Difficulty date: August 1, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT CARGO TIE DOWN TRACK CRACKED AT BS 792, LBL 17.  R&R TIE DOWN TRACK PER SRM AND DWG.
